# SDR DXTA200810123304

- Difficulty date: October 12, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 4,193 hours, 2,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820110
- Part serial: 02233H4117
- Condition: Failed
- Location: Cockpit
- Part time: 2,557 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CO-PILOT WINDSHIELD SHATTERED WHILE IN CRUISE FLIGHT AT FL350.  REPLACED COPILOTS WINDSHIELD AND WINDSHIELD TEMP CONTROLLER OPS CHECKED AND FUNCTIONAL TESTED SATISFACTORY.  ALL WORK IAW MM CONTROLLER REF 30-40-05.
